MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated high-sensitivity troponin i (tnih) patient sample result on the dimension vista 1500 system.The erroneous result was reported to the physician and was questioned.The same sample was reprocessed on the original dimension vista 1500 system and on an alternate dimension vista 1500 system and lower results were obtained.A new sample was drawn from the same patient and processed on the original system and the result recovered lower.The customer also reprocessed on an alternate dimension vista 1500 system and did not provide the result.The result of 6.3 pg/ml from the newly drawn sample was reported as the correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens remote services center (rsc) regarding an erroneously elevated high-sensitivity troponin i (tnih) result obtained on a patient sample on the dimension vista 1500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Calibration and quality control were within the customer's expected ranges.Customer replaced reagent flex with a new reagent flex of same lot and processed quality controls which recovered within the customer's expected ranges.The customer performed a patient comparison study using 2 analyzers and 10 patient samples.All samples recovered within the customer's expected ranges.No other patient samples were reported discordant by the customer.The cause of the event is unknown.The customer is fully operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19518392
Report Number2517506-2024-00164
Device Sequence Number17649883
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2024
Device Model NumberN/A
Device Catalogue Number10471067
Device Lot Number24039BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown